Communications in Mathematical Sciences
Volume 20 (2022)
Nonequilibrium-diffusion limit of the compressible Euler-P1 approximation model arising from radiation hydrodynamics
Pages: 1637 – 1657
We prove rigorously the nonequilibrium-diffusion limit of the compressible Euler-P1 approximation model arising in radiation hydrodynamics. For sufficiently well-prepared initial data, we obtain the uniform estimates of smooth solutions and establish the convergence of the model to the Euler system coupled with a nonlinear diffusion equation.
diffusion limit, nonequilibrium regime, radiation hydrodynamics, Euler-P1 approximation
2010 Mathematics Subject Classification
35D35, 35Q31, 35Q35
This research is supported by the National Natural Science Foundation of China (Grant No. 12131007 and 12071044) and ISF-NSFC joint research program (Grant No.11761141008). The research of Yongkai Liao is supported by National Natural Science Foundation of China (Grant No. 12101579), Foundation of LCP (Grant No. 6142A05Q2020-001), and the Natural Science Foundation of Hubei Province, China (Grant No. 2021CFB022).
Received 11 May 2021
Received revised 11 October 2021
Accepted 17 January 2022
Published 14 September 2022